# SDR IPXA10561066

- Difficulty date: June 26, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50241
- Condition: Corroded
- Location: Bs 1075-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AA SECTION, CORRODED NUTPLATES ON SEAT TRACK AT STA 1075 TO 1100, RBL 45 INBD FLANGE.  FOUND TO BE OUT OF LIMIT, REPLACED SEAT TRACK IAW SRM 51-40-02-0G AND SRM 51-40-08-0G.
